A logically saturated extension of λ¯μμ~

Lionel Elie Mamane, Herman Geuvers, James McKinna

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper presents a proof language based on the work of Sacerdoti Coen [1,2], Kirchner [3] and Autexier [4] on ̄μμ̃, a calculus introduced by Curien and Herbelin. [5,6] Just as ̄μμ̃ preserves several proof structures that are identified by the λ-calculus, the proof language presented here aims to preserve as much proof structure as reasonable; we call that property being logically saturated. This leads to several advantages when the language is used as a generic exchange language for proofs, as well as for other uses. We equip the calculus with a simple rendering in pseudo-natural language that aims to give people tools to read, understand and exchange terms of the language. We show how this rendering can, at the cost of some more complexity, be made to produce text that is more natural and idiomatic, or in the style of a declarative proof language like Isar or Mizar.

Original languageEnglish
Title of host publicationIntelligent Computer Mathematics. CICM 2009
PublisherSpringer
Pages405-421
Number of pages17
ISBN (Print)3642026133, 9783642026133
DOIs
Publication statusPublished - 2009

Publication series

NameLecture Notes in Computer Science
Volume5625
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'A logically saturated extension of λ¯μμ~'. Together they form a unique fingerprint.

  • Cite this

    Mamane, L. E., Geuvers, H., & McKinna, J. (2009). A logically saturated extension of λ¯μμ~. In Intelligent Computer Mathematics. CICM 2009 (pp. 405-421). (Lecture Notes in Computer Science; Vol. 5625). Springer. https://doi.org/10.1007/978-3-642-02614-0_32